# SDR CALA0600381

- Difficulty date: October 9, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N68160
- Make and model: Boeing 767224
- Aircraft serial: 30439
- Aircraft time: 23,033 hours, 3,520 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Nozzle
- Condition: Corroded
- Location: Extinguisher
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY-B FIRE EXTINGUISHER NOZZLE CORRODED.  REPLACED FIRE EXTINGUISHER IAW 25-48-29.
